# SDR AALA202501089923

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 20,012 hours, 8,741 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Locked
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR WILL NOT OPEN. UNLOCKED LEFT LAVATORY DOOR.
